Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is Levipill 500 proper medication for fits?

hello sir i had a fit on 3 august as i went to vaishno devi 2 times with right side frequent movement i consulted the doc with eeg and mri all reports show no traces of convulsion he prescribed me levipil 500 i feel very lazy after taking it please help me what should i do?
Fri, 31 Jan 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

I will suggest you to continue the levipil. The presence of any clue in EEG and MRI brain is not mandatory for diagnosis of epilepsy. Two events are mandatory for diagnosis. It's best to get a mobile video or CCTV video of fits and you show it to your physician or a tell tale story word by word as seen by any person who was accompanying you at that time to be told to your physician. If doctor is confident that you had fits only then he has prescribed you anti epileptic. Mild laziness do occur with all anti epileptics. If you cant tolerate it, your doctor will either reduce its dose or he will switch you to some other drug.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Muhammad Faisal Bacha, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Electroencephalography


Is Levipill 500 proper medication for fits?

Hello, I will suggest you to continue the levipil. The presence of any clue in EEG and MRI brain is not mandatory for diagnosis of epilepsy. Two events are mandatory for diagnosis. It s best to get a mobile video or CCTV video of fits and you show it to your physician or a tell tale story word by word as seen by any person who was accompanying you at that time to be told to your physician. If doctor is confident that you had fits only then he has prescribed you anti epileptic. Mild laziness do occur with all anti epileptics. If you cant tolerate it, your doctor will either reduce its dose or he will switch you to some other drug. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Muhammad Faisal Bacha, Internal Medicine Specialist